Doctor insights on:
Msud 2 Medication
3y old smelled strongly maple syrup until age 2. She no longer does.I found out about msud and asked her dr. He said she would have other symptoms?
MSUD: MSUD is an inherited metabolic disorder that allows for build-up of certain proteins and subsequently their toxic by-products. Untreated, it leads to severe mental and physical disability and eventual death. There are several variations of the disease, one would expect symptoms of the toxin build-up (seizures, vomiting, lethargy etc) to be strongly prevalent the same time the urine smelled strongl ...Read more
1, 6, and 19: Msud is caused when a tightly clustered group of proteins [branched-chain ketoacid dehydrogenase] does not work properly. This multienzyme complex has three subunits encoded by four different genes. Three of them - on chromosomes 1, 6, and 19, have been found to have mutations that can result in msud. The msud family support group (http://www.Msud-support.Org/) has more information. ...Read more
Chromosome 19: Msud results from a defect in chromosome 19 in one if the 6 subunit genes in the bckhda complex. ...Read more
Ive had alot of pain in my lower left side, and my urine smells really sweet and its cloudy is possible this is msud? I am 26 yo male
Probably not: This disease is because of a defect in metabolism of leucine, isoleucine and valine, all present in protein. I believe that mead johnosn may be making a diet for this disease but it is a long time since i had the care of a msud patient----- a very difficult disease to treat and only diet can prevent the mental retardation that is otherwise inevitable. ...Read more
You have a multitude: You have a multitude of issues. You need to find a doctor and address one issue at a time ...Read more
What to do for 2 & 8months old having cough and colds for two days? Any medications for the illnesses?
Symptomatic relief : Colds and coughstemp in 2 and 8 month olds should only be treated with saline nose drops, humidifier and tylenol (acetaminophen) if there is fever. Otc meds are neither safe nor helpful in this age group. However, if the 2 month old has any fever of 101 or has poor feeding , labored breathing or change in color, he should be seen. As for the 8 month old, we see anyone with temp over 102 for more than 24 hours. ...Read moreSee 1 more doctor answer
I am traveling to the UAE in two weeks, what are the restrictions regarding my chronic medication when traveling to the UAE?
Should i still be experiencing side effects of a medication that was only taken for three days and have been off of for over two weeks?
Not Likely: I would discuss this with your doc to see what the cause may be. ...Read more
Epiduo has two medications in it. Is there any advantage or disadvantage to using Epiduo, compared to buying the two separate medications to use?
Effort, doses, price: epiduo is ready to use but copay can be high, using adapalene and benzoyl peroxide separately will require some effort, not sure if you can achieve the same recipe or make it worth the effort, talk to your doc about other options, I am available for second opinion if needed ...Read more
Two weeks after medication for epididymitis; after taking off my support I got a heaviness feeling and pain when slightly collisionis this normal?
Not Simple: That is not a simple question as it depends on many factors to include your body weight, your diet or ability to control your diet, and what your blood sugar runs. The most common starter medicines are a drug called metformin and the sulfonureas. It is a must to see a doctor for a treatment plan individualized for you. ...Read more
Wrong Question!: A better question is what is causing it! knowing the cause will lead to correcting the problem & there are many possible causes from hygiene/grooming (shaving, soap or laundry detergent allergy), sexual behavior (could be an std), to activity (increased sport causing rubbing) etc. You may need to see your md or dermatologist to determine the cause and then get a solution. ...Read moreSee 1 more doctor answer
Started having 9 days period and is two weeks interval. Am not on any medication, please what's happening?
NOT normal: This is highly abnormal and needs to be investigated by a qualified specialist. There are many, many possible reasons for this, and an excellent doctor needs to find out why this is happening in order to best treat you. If you can't find a superb specialist near you, you're certainly welcome to come here. Dr. Roseff in fl. ...Read more
Hypertension: what do you think (in order) are the top two reasons why people may not regularly take their medications?
Why not take BP meds: 62 asks: What are top 2 reasons people don't take their meds for HTN. 1. They don't fell ill so why take BP meds? 2. They don't believe they really have an increased BP. One way to help with this is to show the patient data as to why HTN is bad 4 U. Then show data showing that lowering BP makes one live longer and healthier. Ask them to try to buy life insurance at regular rate with their BP. ...Read moreSee 1 more doctor answer
Allergies, i get shots and i'm on two medications and never get allergies. What could be wrong with me? Is that normal?
I've had this UTI for a few months now & I've taken two different medications for it but it still hasn't gone away. Why hasn't it gone away yet?
First question is: what meds have you tried, and was a culture performed ...Read more
What oral medication can I take to go lighter. I am covered by vitiligo, two-thirds of my body. Want the patches not to look prominent. I am dark?
Vitiligo: There are no oral medications to bleach your skin. There are topical agents which can do this, but you would need to have a full and detailed conversation with a dermatologist about it as there are risks. A much safer alternative would be to dry using a blending agent for people with vitiligo called dermblend. If you have not seen a dermatologist for your condition, i suggest you do so. ...Read more